Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking medicine to lower SGPT. Difficult to sustain erection. Related?

I am taking a medicine to help lower down my SGPT level for a month. Haven't consumed the meds yet. I am halfway. I have observed I find it difficult to sustain erection. Does it have anything to do with the medicine I take? I am relieved of the little pain I felt on my tummy. But had this erectile problem now. Wish you could help me on this matter. More power! Thanks a bunch!
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
problem of erectile dysfunction and to sustain erection for longer time
You have been taking medicines to lower down SGPT. However as you have not named the drugs that you are taking it is difficult to make any comment whether it is a side effect of the drug.

If the problem of erction is recent one it can be due to what is called as performance anxiety.

Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor